MathSciNet Relay Station
MathSciNet bibliographic data
MR2153279 11R42 (11R58)
Popescu, Cristian D. The Rubin-Stark conjecture for a special class of function field extensions. J. Number Theory 113 (2005), no. 2, 276–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement